Existence Results for Second Order Impulsive Neutral Integro-Differential Equations with Advanced Argument

( views:268, downloads:0 )
Author:
YE Guo-bing(College of Science, Hunan University of Technology, Zhuzhou Hunan 412007 China)
LI Jian-li(College of Mathematics and Computer Science, Hunan Normal University, Changsha Hunan 410081 China)
CHEN Zhi-bin(College of Science, Hunan University of Technology, Zhuzhou Hunan 412007 China)
Journal Title:
Journal of Biomathematics
Issue:
Volume 27, Issue 01, 2012
DOI:
Key Word:
Existence;Impulsive neutral integro-differential equation;Second order;Fixed point

Abstract´╝Ü By using the fixed point theorems,we study the existence of solutions for second order impulsive neutral integro-differential equations with advanced argument.And we establish two existence criteria.Finally,an example is given to illustrate the effectiveness of the criteria.

  • [1]Zhang X.Existence of positive solution for second-order nonlinear impulsive singular differential equations of mixed type in Banach spaces[J].Nonlinear Analysis,2009,70(4):1620-1628.
  • [2]Su H,Liu L,Zhang X.The solutions of initial value problems for nonlinear second-order impulsive integrodifferential equations of mixed type in Banach spaces[J].Nonlinear Analysis,2007,66(5):1025-1036.
  • [3]Wang X,Zhang L,Liang Z.Initial value problems for nonlinear impulsive integro-differential equations in Banach space[J].Journal of Mathematical Analysis and Applications,2006,320(2):510-527.
  • [4]Liu L,Wu Y,Zhang X.On well-posedness of an initial value problem for nonlinear second-order impulsive integro-differential equations of Volterra type in Banach spaces[J].Journal of Mathematical Analysis and Applications,2006,317(2):634-649.
  • [5]Shen J,Liu X.Global existence results for impulsive differential equations[J].Journal of Mathematical Analysis and Applications,2006,314(2):546-557.
  • [6]Luo Z,Shen J.Global existence results for impulsive functional differential equations[J].Journal of Mathematical Analysis and Applications,2006,323(1):644-653.
  • [7]Ouahab A.Local and global exitence and uniqueness results for impulsive functional differential equations with multiple delay[J].Journal of Mathematical Analysis and Applications,2006,323(1):456-472.
  • [8]Guo F,Liu L,Wu Y.Global solutions of initial value problems for nonlinear second-order impulsive integrodifferential equations[J].Nonlinear Analysis,2005,61(8):1363-1382.
  • [9]Lin L,Wu C,Guo F.A unique solution of initial value problems for first order impulsive integro-differential equations of mixed type in Banach spaces[J].Journal of Mathematical Analysis and Applications,2002,275(1):369-385.
  • [10]Guo D.Existence of solutions for nth order impulsive integro-differential equations in Banach space[J].Nonlinear Analysis,2001,47(2):741-752.
  • [11]Guo D J.Nonlinear Functional Analysis[M].Jinan:Shangdong Science & Technology Press,2002.
  • [12]Fu X L,Yan B Q,Liu Y S.Theory of Impulsive Differential System[M].Beijing:Science Press,2005.
  • [13]Wang L,Chen S,Shi M.The asymptotic property of an impulsive delay SI model with disturbance and a nonlinear incidence[J].Journal of Biomathematics,2010,25(3):385-400.
  • [14]Dou J,Song G.A new monotone iteration method for finding periodic solutions of impulsive competition system[J].Journal of Biomathematics,2010,25(1):6-12.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn